# SDR UIEA2022061900619

- Difficulty date: June 19, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 97,155 hours, 19,436 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7160 · Engine Air Intake System
- Part: Fastener
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

# 2   ENGINE  INLET  CASE  CHAFING  STRIP  MISSING PLASTIC  FASTENERS  AT 5 AND 9 O'CLOCK POSITIONS.  INSTALLED MISSING  PLASTIC FASTENERS  AT   ENGINE INLET CASE CHAFING STRIP AS PER 767-300 SRM 51-40-02-0G-0
